Hi my name is george. I have suffered so much with my left eye. I have had to toxoplasmosis flare ups. My immune system is not surpressed well at least that is what the blood work determined. My second time I took daraprim, folic acid, and azithromiacin for a month. I stoped taking the daraprim because my retina specialist said that my condition had resolved. I saw her about three days ago. Oh, I still have to take the azithromiacin for another month. I have been having eye pain whenever I move my eye to my far right, left, up, down, and just all around. Every now and then I feel like I needle is going into my eyes. I have not had any changes in my vision. I also have other symptoms besides these. I have some burning in my eyes, and they are not red, but I could see some of the blood vessels are swollen. I also have some headaches, and upper back pain. I have not really been able to sleep comfortable. I was told that daraprim could swell up tendons and nerves I believe. Could that be it? I have now stopped the daraprim for about 3 days. Does it stay in my system longer than that? What could this be? Should I take some ibuprofen? I have no fevers or anything like that. I have never had any problems in my right eye. Please help!
You should NEVER stop a prescription medication without telling your physician. You should call the retina specialist today or Monday about the body aches and pains, insomnia and ask their advise about the medication. Toxo can be a very very serious disease and you need to get everything quieted down before stopping your medicines.
I was told by my retina specialist to stop the medication. I have an appointment with her tomorrow. I am just a little worried. Well Yesterday I took two ibuprofin and the pain went way down. But it keeps coming back. Like this morning they were hurting alot. I just took two ibuprofens again, and the pain is subsiding, even my upper back pain. Last night before going to sleep I took two ibuprofen and I was able to sleep well. What could it be if it mostly goes away with ibuprofen?I dont have a stiff neck anymore. My back pain has gone down as well.
Ibuprofen is a pain med and antiinflammatory. You could have some inflammation in the eye. Hope the exam on MOnday turns out well. If you have a chance let us know what the retina ophthalmologist found.
I woke up this morning and noticed that my eyes dont really hurt as bad anymore. I took some Ibuprofen before going to sleep last night. I did notice something weird in my left eye though. When I look way up there is a little thin layer of sometype of yellow covering with little veins. I have never seen this before. That doesnt really worry me that much. The thing that I was concerened about was that both eyes were hurting. Today the pain is minimal. I will take another two ibuprofen in about two hours because I just took my nexium. Thank you though. I have my appointment this afternoon.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.